Academic Journals Database
Disseminating quality controlled scientific knowledge

Regional Controllability of Semi-Linear Distributed Parabolic Systems: Theory and Simulation

Author(s): Asmae Kamal | Ali Boutoulout | Sidi Ahmed Ould Beinane

Journal: Intelligent Control and Automation
ISSN 2153-0653

Volume: 03;
Issue: 02;
Start page: 146;
Date: 2012;
Original page

Keywords: Semi-Linear Parabolic Systems | Regional | Internal/Boundary Controllability | Fixed-Point Theorems | Distributed System | HUM Approach

The aim of this brief paper is to give several results concerning the regional controllability of distributed systems governed by semi-linear parabolic equations. We concentrate on the determination of a control achieving internal and boundary regional controllability. The approach is based on an extension of the Hilbert Uniqueness Method (HUM) and Schauder’s fixed point theorem. We give a numerical example developed in internal and boundary sub region. These numerical illustrations show the efficiency of the approach and lead to conjectures.
Why do you need a reservation system?      Affiliate Program